Paracetamol is an effective pain killer that works by blocking substances, called prostaglandins, in the brain which are released in response to illness or injury. Once prostaglandins are blocked the body becomes less aware of the pain or injury. Galpharm Paracetamol 500mg capsules provide effective relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They are also for the symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds. Each capsule contains Paracetamol 500mg.
Got an annoying headache? Get a paracetamol delivery today!